Number Theory

[51] A conjecture based on Somos-4 sequence and its extension

Xiang-Ke Chang Xing-Biao Hu

Number Theory mathscidoc:1912.43165

Linear Algebra and its Applications, 436, (11), 4285-4295, 2012.6
[ Download ] [ 2019-12-21 11:27:02 uploaded by Xiang_Ke_Chang ] [ 276 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] G^-local systems on smooth projective curves are potentially automorphic

Gebhard Böckle Universität Heidelberg Michael Harris Columbia University Chandrashekhar Khare University of California Los Angeles Jack A. Thorne University of Cambridge

Number Theory mathscidoc:1911.43042

Acta Mathematica, 223, (1), 1-111, 2019
[ Download ] [ 2019-11-28 15:36:19 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] The geometric Bogomolov conjecture

Serge Cantat Ziyang Gao Philipp Habegger Junyi Xie

Number Theory mathscidoc:1908.01007

2018.9
[ Download ] [ 2019-08-21 18:43:15 uploaded by xiejunyi ] [ 364 downloads ] [ 52 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] On the residue method for period integrals

Aaron Pollack Duke University Chen Wan Massachusetts Institute of Technology Michal Zydor University of Michigan

Number Theory Representation Theory mathscidoc:1908.24004

[ Download ] [ 2019-08-21 00:00:55 uploaded by chenwan ] [ 348 downloads ] [ 56 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] A G_2-period of a Fourier coefficient of an Eisenstein series on E_6

Aaron Pollack Duke University Chen Wan Massachusetts Institute of Technology Michal Zydor University of Michigan

Number Theory Representation Theory mathscidoc:1908.24003

Israel Journal of Mathematics, to appear
[ Download ] [ 2019-08-20 23:58:36 uploaded by chenwan ] [ 414 downloads ] [ 170 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Multiplicity one theorem for the Ginzburg-Rallis model: The tempered case

Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24002

Transactions of the AMS, 371, 7949-7994, 2019
[ Download ] [ 2019-08-20 23:43:37 uploaded by chenwan ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] A local trace formula for the generalized Shalika model

Raphael Beuzart-Plessis CNRS Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24001

Distinguished Paper Award in 2020

Duke Mathematical Journal, 168, (7), 1303-1385, 2019
[ Download ] [ 2019-08-20 23:37:42 uploaded by chenwan ] [ 474 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] The Drinfeld symmetric space and local Langlands correspondence II

Haoran Wang Tsinghua University

Number Theory mathscidoc:1906.24002

Math. Ann., 369, 1081-1130, 2017
[ Download ] [ 2019-06-26 18:08:38 uploaded by Haoran ] [ 376 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] The Drinfeld symmetric space and local Langlands correspondence I

Haoran Wang Tsinghua University

Number Theory mathscidoc:1906.24001

Math. Z., 278, 829-857, 2014
[ Download ] [ 2019-06-26 18:05:34 uploaded by Haoran ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Taylor coefficients of t-motivic multiple zeta values and explicit formulae

Chieh-Yu Chang National Tsing Hua University Nathan Green University of California at San Diego Yoshinori Mishiba University of the Ryukyus

Number Theory mathscidoc:1904.24003

[ Download ] [ 2019-04-30 21:23:11 uploaded by cychang ] [ 369 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] On Kronecker terms over global function fields

Fu-Tsun Wei National Tsing Hua University

Number Theory mathscidoc:1904.24002

Silver Award Paper in 2020

Inventiones mathematicae, 2020.1
[ Download ] [ 2019-04-30 21:18:20 uploaded by yfwfc1208 ] [ 467 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] A relative Szemerédi theorem

David Conlon Oxford Jacob Fox Stanford Yufei Zhao MIT

Combinatorics Number Theory mathscidoc:1904.06001

Geometric and Functional Analysis , 25, 733-762, 2015
[ Download ] [ 2019-04-11 12:02:20 uploaded by yufeizhao ] [ 401 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Genus periods, genus points and congruent number problem

Ye Tian Morningside center of Mathematics, Chinese Academy of Sciences Xinyi Yuan University of California, Berkeley Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07018

Asian Journal of Mathematics, 21, (4), 721-774, 2017
[ Download ] [ 2018-08-16 23:28:49 uploaded by shouwu ] [ 729 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan UC Berkeley Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07017

Mathematische Annalen, 367, 1123-1171, 2017
[ Download ] [ 2018-08-16 23:09:35 uploaded by shouwu ] [ 584 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Towards a Dynamical Manin–Mumford Conjecture

Dragos Ghioca University of British Columbia Thomas J. Tucker University of Rochester Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07016

International Mathematics Research Notices, 2011, (22), 5109–5122, 2011
[ Download ] [ 2018-08-16 22:35:41 uploaded by shouwu ] [ 472 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Arithmetic of Shimura curves

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07015

SCIENCE CHINA Mathematics, 53, (3), 573–592, 2010
[ Download ] [ 2018-08-16 22:15:21 uploaded by shouwu ] [ 831 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Gross-Schoen cycles and Dualising sheaves

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07014

Inventiones Mathmeticae, 179, (1), 1-73, 2010
[ Download ] [ 2018-08-16 15:22:43 uploaded by shouwu ] [ 502 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] The Gross-Kohnen-Zagier Theorem over Totally Real Fields

Xinyi Yuan Columbia University Shou-Wu Zhang Princeton University Wei Zhang Columbia University

Number Theory mathscidoc:1808.07013

Compositio Mathematica, 145, 1147–1162, 2009
[ Download ] [ 2018-08-16 15:19:30 uploaded by shouwu ] [ 466 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Generic abelian varieties with real multiplication are not Jacobians

Johan de Jong Columbia University Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07012

Diophantine geometry, 165-172, 2007
[ Download ] [ 2018-08-16 15:15:14 uploaded by shouwu ] [ 700 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Distributions in Algebraic Dynamics

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07011

Surveys in differential geometry, 381-430, 2005
[ Download ] [ 2018-08-16 15:09:06 uploaded by shouwu ] [ 647 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Periods and distribution of cycles on Hilbert modular varieties

Di-Hua Jiang University of Minnesota Minneapolis Jian-Shu Li HKUST Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07010

Pure and Applied Mathematics Quarterly, 2, (1), 219-277, 2006
[ Download ] [ 2018-08-16 15:02:58 uploaded by shouwu ] [ 390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Equidistribution of CM-Points on Quaternion Shimura Varieties

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07009

International Mathematics Research Notices, (59), 3657-3689, 2005
[ Download ] [ 2018-08-16 14:58:41 uploaded by shouwu ] [ 479 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Gross-Zagier formula for GL(2) II

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07008

Heegner points and Rankin L-series, 191-214, 2003.3
[ Download ] [ 2018-08-08 21:31:32 uploaded by shouwu ] [ 432 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Elliptic curves, L-functions, and CM-points

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07007

Current developments in mathematics, 179-219, 2002.7
[ Download ] [ 2018-08-08 20:56:00 uploaded by shouwu ] [ 396 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Gross-Zagier formula for GL2

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07006

Asian Journal of Mathematics, 5, (2), 1-108, 2001
[ Download ] [ 2018-08-08 20:44:11 uploaded by shouwu ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved